# SDR DL72S001019

- Difficulty date: May 16, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Gouged
- Location: Nr 2 Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 FIREWALL AFT FLANGE WAS FOUND TO BE WORN/GOUGED AT THE 6 O''CLOCK POS.  IT WAS CHEMICALLY TREATED PER PS 900-2-4-1 NR 2 AND REPAIRED PER MM 53-11-0 PG 801.
